MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 5/12MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 5/12MM
Model Number 02.07.0512PSF
Health Effect - Clinical Code Pain (1994)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-feb-2020.Lot 134313: (b)(4) items manufactured and released on 12-aug-2013.Expiration date: 31.10.2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2013.Clinical evaluation performed by medical affairs manager.Secondary patella resurfacing performed 4 years after primary total knee arthroplasty due to pain in a (b)(6) man.This was caused by intervened arthritis of the patello-femoral joint.During this operation, as customary, the tibial insert has been changed to a new one, but no problem or defect originated this replacement.
 
Event or Problem Description
Revision surgery performed due to anterior knee pain, 4 years after primary.The inlay has been changed with 14 mm inlay and patella resurfacing has been performed.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 5/12MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9693399
Report Number3005180920-2020-00040
Device Sequence Number1742371
Product Code JWH
UDI-Device Identifier07630030818325
UDI-Public07630030818325
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number02.07.0512PSF
Device Catalogue Number02.07.0512PSF
Device Lot Number134313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight120